标题:Corrigendum to proof of Chvatal's conjecture on maximal stable sets and maximal cliques in graphs (vol 91, pg 301, 2004)
作者:Deng, XT; Guo, GJ; Zang, WN
作者机构:[Deng, XT; Guo, GJ; Zang, WN]Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China.;[Deng, XT; Guo, GJ; Zang, WN] City Univ Hong 更多
通讯作者:Zang, WN
通讯作者地址:[Zang, WN]Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China.
来源:JOURNAL OF COMBINATORIAL THEORY SERIES B
出版年:2005
卷:94
期:2
页码:352-353
DOI:10.1016/j.jctb.2005.02.003
收录类别:SCOPUS;SCIE
WOS核心被引频次:8
Scopus被引频次:5
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-20344366787&doi=10.1016%2fj.jctb.2005.02.003&partnerID=40&md5=1ab2adab3842c0f2a4d05cdc6c8697c7
TOP